# SDR DALA2023121910368

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON RH SIDE PLATE BTW STA 1480 - 1440 AND 1380-1310, AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00214: SIDE PLATES RH BTW STA 1310-1380 AND STA 1440-1480 WERE REPLACED PER B757-200 SRM 51-40. (0112221)
